# SDR AALA991227

- Difficulty date: August 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N90511
- Make and model: Doug DC-9-82
- Aircraft serial: 49805
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd System
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAX - FLT 613 - EN ROUTE BUR FROM DFW, RIGHT THRUST REVERSER ACCUMULATOR LIGHTS ILLUMINATED WITH LOSS OF RIGHT HYDRAULIC SYSTEM.  AIRCRAFT DIVERTED TO LAX AND ALTERNATE GEAR EXTENSION ACCOMPLISHED.  LANDING ACCOMPLISHED WITH GEAR DOORS IN OPEN POSITION.  HYDRAULIC SYSTEM CHECKED WITH NO FAULTS NOTED.  FUNCTIONAL CHECK FLIGHT ACCOMPLISHED.  COULD NOT DUPLICATE PROBLEM.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
